2015, 2015(special): 1125-1133. doi: 10.3934/proc.2015.1125

Existence of solutions to chemotaxis dynamics with logistic source

1. 

Department of Mathematics, Tokyo University of Science, 1-3 Kagurazaka, Shinjuku-ku, Tokyo 162-8601, Japan

Received  July 2014 Revised  November 2014 Published  November 2015

This paper is concerned with a chemotaxis system with nonlinear diffusion and logistic growth term $f(b) = \kappa b-\mu |b|^{\alpha-1}b$ with $\kappa>0$, $\mu>0$ and $\alpha > 1$ under the no-flux boundary condition. It is shown that there exists a local solution to this system for any $L^2$-initial data and that under a stronger assumption on the chemotactic sensitivity there exists a global solution for any $L^2$-initial data. The proof is based on the method built by Marinoschi [8].
Citation: Tomomi Yokota, Noriaki Yoshino. Existence of solutions to chemotaxis dynamics with logistic source. Conference Publications, 2015, 2015 (special) : 1125-1133. doi: 10.3934/proc.2015.1125
References:
[1]

M. Aida, T. Tsujikawa, M. Efendiev, A. Yagi and M. Mimura, Lower estimate of the attractor dimension for a chemotaxis growth system,, J. London Math. Soc. 74 (2006), 74 (2006), 453. Google Scholar

[2]

E. Ardeleanu, G. Marinoschi, An asymptotic solution to a nonlinear reaction-diffusion system with chemotaxis,, Numer. Funct. Anal. Optim. 34 (2013), 34 (2013), 117. Google Scholar

[3]

V. Barbu, Nonlinear Differential Equations of Monotone Types in Banach Spaces,, Springer, (2010). Google Scholar

[4]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations,, Springer, (2011). Google Scholar

[5]

S. Dragomir, Some Gronwall Type Inequalities and Applications,, Nova Science Publishers, (2003). Google Scholar

[6]

E. F. Keller, L. A. Segel, Initiation of slime mold aggregation viewed as an instability,, J. Theor. Biol. 26 (1970), 26 (1970), 399. Google Scholar

[7]

J. L. Lions, Quelques Méthodes de Résollution des Problemes aux Limites non Linéaires,, Dunod, (1969). Google Scholar

[8]

G. Marinoschi, Well-posedness for chemotaxis dynamics with nonlinear cell diffusion,, J. Math. Anal. Appl. 402 (2013), 402 (2013), 415. Google Scholar

[9]

J. I. Tello, Mathematical analysis and stability of a chemotaxis model with logistic term,, Math. Methods Appl. Sci. 27 (2004), 27 (2004), 1865. Google Scholar

[10]

J. I. Tello, M. Winkler, A chemotaxis system with logistic source,, Comm. Partial Differential Equations 32 (2007), 32 (2007), 849. Google Scholar

[11]

T. Yokota, N. Yoshino, Existence of solutions to chemotaxis dynamics with Lipschitz diffusion,, J. Math. Anal. Appl. 419 (2014), 419 (2014), 756. Google Scholar

show all references

References:
[1]

M. Aida, T. Tsujikawa, M. Efendiev, A. Yagi and M. Mimura, Lower estimate of the attractor dimension for a chemotaxis growth system,, J. London Math. Soc. 74 (2006), 74 (2006), 453. Google Scholar

[2]

E. Ardeleanu, G. Marinoschi, An asymptotic solution to a nonlinear reaction-diffusion system with chemotaxis,, Numer. Funct. Anal. Optim. 34 (2013), 34 (2013), 117. Google Scholar

[3]

V. Barbu, Nonlinear Differential Equations of Monotone Types in Banach Spaces,, Springer, (2010). Google Scholar

[4]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations,, Springer, (2011). Google Scholar

[5]

S. Dragomir, Some Gronwall Type Inequalities and Applications,, Nova Science Publishers, (2003). Google Scholar

[6]

E. F. Keller, L. A. Segel, Initiation of slime mold aggregation viewed as an instability,, J. Theor. Biol. 26 (1970), 26 (1970), 399. Google Scholar

[7]

J. L. Lions, Quelques Méthodes de Résollution des Problemes aux Limites non Linéaires,, Dunod, (1969). Google Scholar

[8]

G. Marinoschi, Well-posedness for chemotaxis dynamics with nonlinear cell diffusion,, J. Math. Anal. Appl. 402 (2013), 402 (2013), 415. Google Scholar

[9]

J. I. Tello, Mathematical analysis and stability of a chemotaxis model with logistic term,, Math. Methods Appl. Sci. 27 (2004), 27 (2004), 1865. Google Scholar

[10]

J. I. Tello, M. Winkler, A chemotaxis system with logistic source,, Comm. Partial Differential Equations 32 (2007), 32 (2007), 849. Google Scholar

[11]

T. Yokota, N. Yoshino, Existence of solutions to chemotaxis dynamics with Lipschitz diffusion,, J. Math. Anal. Appl. 419 (2014), 419 (2014), 756. Google Scholar

[1]

Dieter Bothe, Petra Wittbold. Abstract reaction-diffusion systems with $m$-completely accretive diffusion operators and measurable reaction rates. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2239-2260. doi: 10.3934/cpaa.2012.11.2239

[2]

Xiuting Li. The energy conservation for weak solutions to the relativistic Nordström-Vlasov system. Evolution Equations & Control Theory, 2016, 5 (1) : 135-145. doi: 10.3934/eect.2016.5.135

[3]

Hafedh Bousbih. Global weak solutions for a coupled chemotaxis non-Newtonian fluid. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 907-929. doi: 10.3934/dcdsb.2018212

[4]

Yaiza Canzani, A. Rod Gover, Dmitry Jakobson, Raphaël Ponge. Nullspaces of conformally invariant operators. Applications to $\boldsymbol{Q_k}$-curvature. Electronic Research Announcements, 2013, 20: 43-50. doi: 10.3934/era.2013.20.43

[5]

Xia Huang. Stable weak solutions of weighted nonlinear elliptic equations. Communications on Pure & Applied Analysis, 2014, 13 (1) : 293-305. doi: 10.3934/cpaa.2014.13.293

[6]

Feng Li, Yuxiang Li. Global existence of weak solution in a chemotaxis-fluid system with nonlinear diffusion and rotational flux. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5409-5436. doi: 10.3934/dcdsb.2019064

[7]

Pan Zheng, Chunlai Mu, Xiaojun Song. On the boundedness and decay of solutions for a chemotaxis-haptotaxis system with nonlinear diffusion. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1737-1757. doi: 10.3934/dcds.2016.36.1737

[8]

Ludovic Dan Lemle. $L^1(R^d,dx)$-uniqueness of weak solutions for the Fokker-Planck equation associated with a class of Dirichlet operators. Electronic Research Announcements, 2008, 15: 65-70. doi: 10.3934/era.2008.15.65

[9]

Martin Brokate, Pavel Krejčí. Weak differentiability of scalar hysteresis operators. Discrete & Continuous Dynamical Systems - A, 2015, 35 (6) : 2405-2421. doi: 10.3934/dcds.2015.35.2405

[10]

Ismail Kombe. On the nonexistence of positive solutions to doubly nonlinear equations for Baouendi-Grushin operators. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5167-5176. doi: 10.3934/dcds.2013.33.5167

[11]

Jeffrey R. L. Webb. Positive solutions of nonlinear equations via comparison with linear operators. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5507-5519. doi: 10.3934/dcds.2013.33.5507

[12]

Peiying Chen. Existence and uniqueness of weak solutions for a class of nonlinear parabolic equations. Electronic Research Announcements, 2017, 24: 38-52. doi: 10.3934/era.2017.24.005

[13]

Jiashan Zheng. Boundedness of solutions to a quasilinear higher-dimensional chemotaxis-haptotaxis model with nonlinear diffusion. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 627-643. doi: 10.3934/dcds.2017026

[14]

Igor Chueshov, Irena Lasiecka. Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 777-809. doi: 10.3934/dcds.2006.15.777

[15]

Abdelmalek Aboussoror, Samir Adly, Vincent Jalby. Weak nonlinear bilevel problems: Existence of solutions via reverse convex and convex maximization problems. Journal of Industrial & Management Optimization, 2011, 7 (3) : 559-571. doi: 10.3934/jimo.2011.7.559

[16]

Fang Li, Bo You, Yao Xu. Dynamics of weak solutions for the three dimensional Navier-Stokes equations with nonlinear damping. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4267-4284. doi: 10.3934/dcdsb.2018137

[17]

Chao Ji. Ground state solutions of fractional Schrödinger equations with potentials and weak monotonicity condition on the nonlinear term. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 6071-6089. doi: 10.3934/dcdsb.2019131

[18]

Tong Li, Anthony Suen. Existence of intermediate weak solution to the equations of multi-dimensional chemotaxis systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 861-875. doi: 10.3934/dcds.2016.36.861

[19]

Hua Zhong, Chunlai Mu, Ke Lin. Global weak solution and boundedness in a three-dimensional competing chemotaxis. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 3875-3898. doi: 10.3934/dcds.2018168

[20]

Kazuhiro Kurata, Kotaro Morimoto. Existence of multiple spike stationary patterns in a chemotaxis model with weak saturation. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 139-164. doi: 10.3934/dcds.2011.31.139

 Impact Factor: 

Metrics

  • PDF downloads (28)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]